| Catalog Number |
50814G |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient said the catheters caused "trauma" as the curve was sharp.It is unclear if troubleshooting was performed or lot number requested.No medical intervention reported.No additional information provided.No medical intervention was reported.
Event or Problem Description
Patient said the catheters caused "trauma" as the curve was sharp.It is unclear if troubleshooting was performed or lot number requested.No medical intervention reported.No additional information provided.No medical intervention was reported.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.